Journal of Noncommutative Geometry


Full-Text PDF (414 KB) | Metadata | Table of Contents | JNCG summary
Volume 13, Issue 2, 2019, pp. 667–710
DOI: 10.4171/JNCG/336

Published online: 2019-07-17

Pertinency of Hopf actions and quotient categories of Cohen–Macaulay algebras

Yanhong Bao[1], Jiwei He[2] and James J. Zhang[3]

(1) Anhui University, Hefei, China
(2) Hangzhou Normal University, China
(3) University of Washington, Seattle, USA

We study invariants and quotient categories of fixed subrings of Artin–Schelter regular algebras under Hopf algebra actions.

Keywords: Artin–Schelter regular algebra, quotient category, Auslander theorem, Hopf algebra action, pertinency, Cohen–Macaulay property

Bao Yanhong, He Jiwei, Zhang James: Pertinency of Hopf actions and quotient categories of Cohen–Macaulay algebras. J. Noncommut. Geom. 13 (2019), 667-710. doi: 10.4171/JNCG/336